Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

In menopause, having fibroid. Taking Mixogen injection, Tramex, Hempure and Omez. Having continuous bleeding. Advise?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
I am suffering from manopause .I am having fibroid.
I have taken following medicine( Dr. has advised not to remove utrus)
1.0 Injection Mixogen @ 1 per month for 5 months.
2.0 Tramex MF
3.0 Hempure
5.Sylate T
6.Taxim OZ
7.Omez D
.I am having continuous bleeding for last 5 weeks.
Now another gynacologist has prescribed the following medicine
1.0 Transostat MF
2.0 DVN Plus
3.0 Primolute N

Dr. has advised for total stoppage of bleeding and then go for Blood Test,Throid Test and Ultrasound.

Pl advise what should I took for stoppage of bleeding.
Is it required to remove utrus.
I am intrested to keep my Utrus ad take some better treatment for stoppage of bleeding.

Posted Sun, 8 Sep 2013 in Women's Health
Answered by Dr. Sree Gouri SR 11 hours later
Brief Answer:
Can continue the medicines, need investigations.

Detailed Answer:
Thanks for the query.

You didn't mention when you attained menopause and the size of the fibroid etc.
If you are in premenopausal stage you can wait for regression of the fibroid after attaining menopause as told by your doctor.
You can continue the medicines prescribed by your doctor. If the bleeding is not getting controlled with medicines you may need intravenous injections along with progesterone tablets to control the bleeding.
Along with these you need one D&C to rule out any endometrial pathology and to control the bleeding.
Investigations like MRI also helps in finding out the actual nature of the fibroid and endometrial pathology.
After these investigations the cause for your problem can be identified and treated.

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor